# SDR GTIA2022032836345

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 16,642 hours, 7,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L1 DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00 OPS CHECK GOOD
